MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+; A1C TEST SYSTEM

PTS DIAGNOSTICS A1CNOW+; A1C TEST SYSTEM
Lot Number 9405803
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving acceptable results with the same kit after training by following the instructions for use.The allegation could not be duplicated upon qc retention testing.
 
Event or Problem Description
The customer reported receiving low a1c kit results when testing on a known diabetic.There were no allegations of patient/user harm.

Brand Name
A1CNOW+
Common Device Name
A1C TEST SYSTEM
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key20797199
Report Number1836135-2024-00043
Device Sequence Number7894493
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)251204(10)9405803
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2025
Device Lot Number9405803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown